# SDR CA031020004

- Difficulty date: October 18, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 767-3Y0
- Aircraft time: 29,991 hours
- Engine: Pwa PW4060
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Priority Valve
- Part number: 709121
- Condition: Malfunctioned
- Location: Mlg Door
- Component: Landing Gear Do, 709121
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEFORE LANDING (GEAR DISAGREE) MSG CAME ON AND NOSE GEAR WOULD NOT EXTEND.  ALTEXTENSION USED AND GEAR DOWN AND LOCKED.  REPLACED NOSE GEAR PRIORITY VALVE AND GEAR SWING CARRIED OUT AND ALL NORMAL.
